# SDR AALA201902139003

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,917 hours, 8,243 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 7599
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE NR 1 AGENT SQUIB 2 WOULD NOT TEST. MAINTENANCE REPLACED ENGINE/APU FIRE PANEL PER AMM 26-12-12-400-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
